MathSciNet Relay Station
MathSciNet bibliographic data
MR2111945 47A15 (30E10 46E30)
Redett, D. A. $S$-invariant subspaces of $L\sp p$(T). Proc. Amer. Math. Soc. 133 (2005), no. 5, 1459–1461 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement